Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 6, 2024, 10:06 PM CDT for Washington County, Oklahoma. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 10:06 PM CDT (03:06 UTC)
- Expired
- May 6, 2024, 10:18 PM CDT
- In force
- 12 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Washington County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:05 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.8
The text
As transmitted.
960
WFUS54 KTSA 070306
TORTSA
OKC147-070345-
/O.NEW.KTSA.TO.W.0048.240507T0306Z-240507T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1006 PM CDT Mon May 6 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northern Washington County in northeastern Oklahoma...
* Until 1045 PM CDT.
* At 1006 PM CDT, a severe thunderstorm with strong low level
rotation that could produce a tornado at any time was located over
Dewey, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Bartlesville... Dewey...
Copan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 9579 3694 9579 3694 9581 3680 9581
3670 9588 3675 9600 3700 9600
TIME...MOT...LOC 0306Z 205DEG 44KT 3681 9594
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
597
WWUS54 KTSA 070315
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1015 PM CDT Mon May 6 2024
OKC147-070345-
/O.CON.KTSA.TO.W.0048.000000T0000Z-240507T0345Z/
Washington OK-
1015 PM CDT Mon May 6 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
WASHINGTON COUNTY...
At 1014 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wann, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Copan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 9579 3694 9579 3694 9581 3680 9581
3677 9587 3682 9595 3700 9600
TIME...MOT...LOC 0314Z 206DEG 44KT 3689 9584
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$555
WWUS54 KTSA 070318
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1018 PM CDT Mon May 6 2024
OKC147-070328-
/O.CAN.KTSA.TO.W.0048.000000T0000Z-240507T0345Z/
Washington OK-
1018 PM CDT Mon May 6 2024
...THE TORNADO WARNING FOR NORTHERN WASHINGTON COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9579 3694 9579 3694 9581 3680 9581
3677 9587 3682 9595 3700 9600
TIME...MOT...LOC 0316Z 205DEG 44KT 3694 9581
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 6:34 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, May 6, 6:34 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 634 PM CDT Mon May 6 2024 ...New AVIATION... .SHORT TERM... (Late afternoon into tonight) Issued at 128 PM CDT Mon May 6 2024 ...SIGNIFICANT SEVERE WEATHER EXPECTED LATE AFTERNOON INTO TONIGHT... We are on the cusp of a significant severe event across eastern and western Arkansas. With the cap already eroding across much of the area, the potential for isolated severe storms already exists. Per latest meso analysis, CAPE values are in 1500 to 2000 J/KG range across much of southeast Oklahoma into western Arkansas where the cap has eroded. The cap will likely weaken considerably over the next couple of hours across the last stronghold of NE Oklahoma. As mentioned before, any isolated storm that develops later this afternoon will have the potential to become severe with more than adequate instability and deep layer shear in place. All modes of severe weather possible. The more significant severe weather is expected mainly this evening and into the overnight hours as all the ingredients come together. The airmass is expected to become more unstable as we move into the evening as will the deep layer shear as the low level jet increases. Scattered thunderstorms are forecast to develop near the dryline across western Oklahoma this afternoon and become severe rapidly in the primed environment. This activity will likely spread into eastern Oklahoma this evening with the storms forming in into a line over time and moving east across the area. Any of the storms that can remain discrete this evening will have the potential to produce a significant long track tornado and giant hail. However, the potential for tornadoes will continue within the line of storms as well. In addition to the tornadoes, wind gusts of around 75 mph and hail to around 2 inches in diameter will be possible. With recent rains saturating the ground, flash flooding will also be a concern with 1 to 3 inches of rain possible in a short period of time. Went ahead and issued a Flood Watch for much of northeast Oklahoma for tonight to highlight where the heaviest rains are forecast. The thunderstorms are expected to exit the region by Tuesday mid-morning, && .LONG TERM... (Tuesday through Monday) Issued at 128 PM CDT Mon May 6 2024 Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and western Arkansas as weak high pressure prevails. The next chance of storms will come on Wednesday as a cold front moves through the region. These storms will likely fire up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma by early afternoon. All modes of severe weather will be possible as this system moves through the area as well. Dry weather is forecast later in the week and into the weekend with temperatures near normal for this time of year. Shower and storm chances increase late in the weekend with the approach of a mid-level shortwave. && .AVIATION... (00Z TAFS) Issued at 627 PM CDT Mon May 6 2024 Low stratus has more or less risen above 3000 feet, though a few obs below that can be expected this evening. May also see a few showers through the early part of the forecast across far eastern OK and western AR. Severe thunderstorms ongoing across western OK will move into northeast OK while organizing into a squall line, generally in the 02-04z time frame. This squall line will have potential for dangerous wind gusts and large hail, with specific threat becoming more clear as they move closer to TAF sites. Farther east and south the threat of storms will persist through around 10z. MVFR ceilings will persist for a time after the storms pass, with VFR conditions return late Tuesday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 59 83 61 83 / 80 10 10 30 FSM 69 86 65 87 / 80 10 0 60 MLC 67 85 66 86 / 70 10 0 30 BVO 55 81 56 81 / 80 10 10 20 FYV 64 83 61 83 / 80 10 10 70 BYV 64 82 59 82 / 80 10 0 70 MKO 64 81 61 84 / 90 10 10 50 MIO 61 80 58 80 / 90 10 10 60 F10 63 82 62 85 / 80 10 10 30 HHW 69 84 66 85 / 40 10 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday morning for OKZ054>067. AR...None. && SHORT TERM...10 LONG TERM....10 AVIATION...14
Hazardous weather outlook, May 6, 5:19 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 PM CDT Mon May 6 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 PM CDT Mon May 6 2024 ...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM.. AREA AT GREATEST RISK...Northeast Oklahoma. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Evening. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms have developed across western Oklahoma as of late afternoon. These storms will spread east and expand in coverage by early evening. Severe weather is expected into northeast Oklahoma by early to mid evening and will steadily spread east through the early morning hours Tuesday. Conditions will support significant severe weather, especially during the evening into early morning hours. Tornadoes are likely, especially during the evening hours, including the risk for strong long track tornadoes. Additionally, large hail and locally damaging winds are expected to occur, with this risk expanding east through the early morning hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential. THURSDAY through SUNDAY...No Hazards. EXTENDED DISCUSSION... A few severe storms may develop as early as Wednesday morning, but a more widespread severe weather risk is expected Wednesday afternoon as a cold front sweeps east. Locations south and east of Interstate 44 have the highest severe weather potential on Wednesday. Thunderstorm chances will end on Thursday with dry and mild weather for late week into the weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... Spotter activation is expected this evening into the overnight hours. Additionally, given the potential for damaging storms, the need for mutual aid and additional staffing should be considered. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 6, 7:59 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
759 PM CDT Mon May 6 2024
OKZ054-059-070130-
Osage OK-Pawnee OK-
759 PM CDT Mon May 6 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES THROUGH 830 PM CDT...
At 759 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Grainola to 3 miles east of
Fairfax. Movement was north at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Grainola... Foraker...
Pearsonia... Webb City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9641 3649 9640 3646 9679 3678 9676
3678 9675 3684 9676 3700 9674
TIME...MOT...LOC 0059Z 198DEG 39KT 3687 9665 3656 9665
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 6, 8:19 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 PM CDT Mon May 6 2024
OKZ054-070145-
Osage OK-
819 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OSAGE COUNTY
THROUGH 845 PM CDT...
At 819 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Shidler, moving north at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Shidler... Burbank...
Grainola... Foraker...
Pearsonia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9634 3664 9652 3670 9673 3700 9665
TIME...MOT...LOC 0119Z 197DEG 38KT 3675 9660
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 6, 8:27 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
827 PM CDT Mon May 6 2024
OKZ054-059-064-070200-
Osage OK-Pawnee OK-Creek OK-
827 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 900 PM
CDT...
At 826 PM CDT, Doppler radar indicated a strong thunderstorm near
Oilton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hominy... Cleveland...
Oilton... Jennings...
Osage... Hallett...
Terlton... Maramec...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3625 9668 3628 9645 3654 9658 3642 9614
3600 9661 3601 9662 3616 9662 3616 9672
TIME...MOT...LOC 0126Z 205DEG 38KT 3610 9663
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, May 6, 9:15 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
915 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM Tstm Wnd Gst 2 E Burbank 36.69N 96.69W
05/06/2024 E75 MPH Osage OK Storm Chaser
65 to 75 mph winds estimated by a broadcast
media storm chaser on Highway 60 east of
Burbank.
&&
KAHLocal storm report, May 6, 9:26 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
926 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM Tornado 2 E Hominy 36.41N 96.36W
05/06/2024 Osage OK Emergency Mngr
Hominy PD report relayed via Emergency
Management.
&&Special weather statement, May 6, 10:03 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1003 PM CDT Mon May 6 2024
OKZ062-067-068-070-070345-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1003 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MAYES...EASTERN
WAGONER...NORTHERN CHEROKEE AND NORTHWESTERN MUSKOGEE COUNTIES
THROUGH 1045 PM CDT...
At 1003 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Taft, moving northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Chouteau... Locust Grove...
Okay... Hulbert...
Porter... Oktaha...
Taft... Tullahassee...
Peggs... Sportsmen Acres Community...
Sequoyah State Park... Wainwright...
Summit... Jamesville...
Mazie... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3557 9548 3569 9570 3628 9529 3606 9482
TIME...MOT...LOC 0303Z 220DEG 54KT 3571 9552
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:59 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| May 6, 8:19 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| May 6, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 6, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 6, 8:34 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| May 6, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 41 min |
| May 6, 8:56 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 49 min |
| May 6, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 6, 9:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 6, 9:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| May 6, 9:35 PM CDT | Tornado Warning | TSA | Osage, Washington | 40 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 47 min |
| May 6, 10:03 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 32 min |
| May 6, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Wagoner | 50 min |
| May 6, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 45 min |
| May 6, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more | 48 min |
| May 6, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| May 6, 11:08 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 66 min |
| May 6, 11:18 PM CDT | Special Weather Statement | TSA | Cherokee | 42 min |
| May 6, 11:19 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 5 hr |
| May 6, 11:21 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| May 6, 11:32 PM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa | 28 min |
| May 6, 11:37 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| May 6, 11:50 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| May 7, 12:04 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 26 min |
| May 7, 12:08 AM CDT | Tornado Warning | TSA | Creek, Okmulgee | 52 min |
| May 7, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 7, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 52 min |
| May 7, 12:44 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 33 min |
| May 7, 12:45 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 30 min |
| May 7, 12:54 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 3 hr |
| May 7, 1:01 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| May 7, 1:09 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 4 hr |
| May 7, 1:12 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 7, 1:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 47 min |
| May 7, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 45 min |
| May 7, 1:29 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 7, 1:32 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 4 hr |
| May 7, 1:38 AM CDT | Special Weather Statement | TSA | McIntosh | 52 min |
| May 7, 1:40 AM CDT | Tornado Warning | TSA | Cherokee | 35 min |
| May 7, 1:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 51 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| May 7, 2:26 AM CDT | Tornado Warning | TSA | Adair | 34 min |
| May 7, 2:28 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| May 7, 2:31 AM CDT | River Flood Warning | TSA | Adair, Delaware | 6 hr |
| May 7, 2:32 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| May 7, 2:34 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 6 hr |
| May 7, 2:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 7, 2:57 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 7, 3:01 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 44 min |
| May 7, 3:11 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 4 hr |
| May 7, 2:34 PM CDT | River Flood Advisory | TSA | Cherokee | 38 hr |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.